# SDR DALA2017121108541

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 114,119 hours, 20,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 33-41FG ARE INOPERATIVE. MAINTENANCE REPLACED M9010 BATTERY RECEPTACLE.  SYSTEM OPERATION IS NORMAL
